MathSciNet Relay Station
MathSciNet bibliographic data
MR865660 32M10
Huckleberry, A. T.; Oeljeklaus, E. On holomorphically separable complex solv-manifolds. Ann. Inst. Fourier (Grenoble) 36 (1986), no. 3, 57–65.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement